# SDR USAA040115

- Difficulty date: April 19, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SHEAR PLATE CORRODED 1.2 INCH BY 1.3 INCH BY .012 INCH AREA, BETWEEN C69-C70, Y-1292.  REMOVED AND REPLACED WITH NEW PART PER SRM 51-74-00, 51-42-11, 53-41-17.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
